Capacités symplectiques et applications
Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Talk no. 714, p. 345-362
@incollection{SB_1988-1989__31__345_0,
     author = {Viterbo, Claude},
     title = {Capacit\'es symplectiques et applications},
     booktitle = {S\'eminaire Bourbaki : volume 1988/89, expos\'es 700-714},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {177-178},
     year = {1989},
     note = {talk:714},
     pages = {345-362},
     zbl = {0698.53019},
     mrnumber = {1040580},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1988-1989__31__345_0}
}
Viterbo, Claude. Capacités symplectiques et applications, in Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Talk no. 714, pp. 345-362. http://www.numdam.org/item/SB_1988-1989__31__345_0/

[Ar1] Arnold, V. I., The one dimensional cohomology of the Lie algebra of divergence free vector fields and the winding number of dynamical systems, Funct. Analysis and applications 3 (4) (1969), 77-78. | MR 263101

[Ar2] Arnold, V. I., First steps in symplectic topology, Russian Math. Surveys 41(6) (1986), 1-21. | MR 890489 | Zbl 0649.58010

[Be] Bennequin, D., Problèmes elliptiques surfaces de Riemann et structures symplectiques, Séminaire Bourbaki 1985-1986, Exposé 657, Astérisque 138 (1985-86),. | Numdam | MR 880029 | Zbl 0644.53031

[B-L] Bourguignon, J. P., Lawson, H. B., Formules de variation de l'aire, Surfaces minimales, séminaire de Palaiseau 1983-1984, Astérisque 154-155 (1987), 51-71. | MR 955059 | Zbl 0635.53034

[C] Calabi, E., On the group of automorphism of a symplectic manifold, Problems in Analysis, A Symposium in Honor of S. Bochner, Princeton University Press, Princeton N.J.. | MR 350776 | Zbl 0209.25801

[Ch] Chaperon, M., Quelques questions de Géométrie sympplectique, Séminaire Bourbaki 1982-1983, Astérisque 105-106 (1982-83), 231-249. | Numdam | MR 728991 | Zbl 0525.53049

[C-Z] Conley, C.,Zehnder, E., Morse type index theory for flows and periodic solutions for Hamiltonian equations, Comm. Pure Appl. Math. 37 (1984), 207-253. | MR 733717 | Zbl 0559.58019

[E-H 1] Ekeland, I.,Hofer, H., Symplectic topology and Hamiltonian dynamics, Math. Z. 200 (1989), 355-378. | MR 978597 | Zbl 0641.53035

[E-H 2] Ekeland, I.,Hofer, H., Symplectic topology and Hamiltonian dynamics II, (à paraître), Math. Z.. | MR 1044064 | Zbl 0641.53035

[El1] Eliashberg, Y., A theorem on the structure of wave fronts and its applications to symplectic topology, Funct. Analysis and applications (Edition en anglais) 21 (3) (1987), 227-232. | MR 911776 | Zbl 0655.58015

[El2] Eliashberg, Y., Classification of overtwisted contact structures on 3-manifolds, (à paraître), Inventiones Math.. | Zbl 0684.57012

[F-R] Fadell, E. R.,Rabinowitz, P. H., Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Inventiones. Math. 45 (1978), 139-174. | MR 478189 | Zbl 0403.57001

[Fl 1] Floer, A., The unregularized Gradient Flow of the Symplectic Action, Comm. Pure Appl. Math. 41 (1988), 775-813. | MR 948771 | Zbl 0633.53058

[Fl 2] Floer, A., Morse Theory for Lagrangian Intersections, Journal of Differential Geometry 28 (1988), 513-547. | MR 965228 | Zbl 0674.57027

[Fl 3] Floer, A., Symplectic fixed points and Holomorphic spheres, Commun. in Math. Phys. 120 (1988), 575-611. | MR 987770 | Zbl 0755.58022

[F-H] Floer, A.,Hofer, H., Travail en préparation.

[F-H-V] Floer, A. Hofer, H. Viterbo, C., The Proof of Weinstein Conjecture in P x C, (à paraître), Math. Z.. | Zbl 0666.58019

[G1] Gromov, M., Pseudo Holomorphic Curves in symplectic Manifolds, Inventiones Math. 82 (1985), 307-347. | MR 1554036 | Zbl 0592.53025

[G2] Gromov, M., Soft and Hard Symplectic Geometry, in "Proceedings of the International Congress of Mathematicians 1986," 1987, pp. 81-98. | MR 934217 | Zbl 0664.53016

[He] Hermann, M., Communication personnelle.

[Ho] Hofer, H.,, On the topological properties of symplectic maps, manuscrit (1989). | MR 1059642

[H-V 1] Hofer, H., Viterbo, C., The Weinstein conjecture for Cotangent Bundles and related Results, Annali Scuola Normale Superiore Pisa (to appear). | Numdam | Zbl 0697.58044

[H-V 2] Hofer, H.,Viterbo, C., The Weinstein conjecture for compact manifolds and applications, (à paraître),.

[H-Z 1] Hofer, H., Zehnder, E., Periodic Solutions on Hypersurfaces and a Result by C. Viterbo, Inventiones Math. 90 (1987), 1-9. | MR 906578 | Zbl 0631.58022

[H-Z 2] Hofer, H., Zehnder, E., A new capacity for symplectic manifolds, Inventiones Math. 90 (1987), 1-9. | MR 906578 | Zbl 0631.58022

[Le] Lelong, P., Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France 85 (1957), 239-262. | Numdam | MR 95967 | Zbl 0079.30901

[Lc] "L'Evangile selon Saint Luc," traduction J. Grosjean et M. Léhermy, Gallimard, Paris, 1971.

[Mt] "L'Evangile selon Saint Matthieu," traduction J. Grosjean et M. Léhermy, Gallimard, Paris, 1971.

[Mc] "L'Evangile selon Saint Marc," traduction J. Grosjean et M. Léhermy, Gallimard, Paris, 1971.

[MD] Mcduff, D., Blow-ups and symplectic embeddings in dimension 4, preprint M.S.R.I. (1988). | MR 1113685

[P] Pansu, P., Notes sur les pages 316 à 323 de l'article de M. Gromov "Pseudoholomorphic curves in symplectic manifolds", preprint Ecole Polytechnique (1986).

[V1] Viterbo, C., A proof of Weinstein's conjecture in R2n, Annales de l'Institut Henri Poincaré: Analyse non linéaire 4 (1987), 337-356. | Numdam | MR 917741 | Zbl 0631.58013

[V2] Viterbo, C., A new obstructions to embedding Lagrangian tori, (à paraître),. | Zbl 0727.58015

[V3] Viterbo, C., Rececent progress in periodic solutions of autonomous hamiltonian systems, (à paraître), Nonlinear functional analysis, P.S. Milojevic ed., Marcel Dekker.

[We 1] Weinstein, A., Periodic Orbits for Convex Hamiltonian Systems, Ann. of Math 108 (1978), 507-518. | MR 512430 | Zbl 0403.58001